# SDR N6WA2015070501

- Difficulty date: July 5, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 30,947 hours, 22,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHISTLE SOUND COMING FROM PAX DOOR.  CLEANED & LUBED PAX DOOR SEAL AS REQUIRED.  PERFORMED A PRESSURIZATION CHECK IAW AMM 21-50-00.  OPERATIONS CHECKED GOOD.
